Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 215, NWS Dodge City, KS

July 25, 2013Gray County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 25, 2013, 7:44 PM CDT for Gray County, Kansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2013, 7:44 PM CDT (00:44 UTC)
Expired
Jul 25, 2013, 8:45 PM CDT
In force
61 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Gray County, KS

The radar

The Dodge City radar (KDDC), 47 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 4:43 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
321 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1851 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

576 
WUUS53 KDDC 260044
SVRDDC
KSC069-260145-
/O.NEW.KDDC.SV.W.0215.130726T0044Z-130726T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
744 PM CDT THU JUL 25 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRAY COUNTY IN SOUTHWEST KANSAS...

* UNTIL 845 PM CDT

* AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
  CHARLESTON...AND MOVING SOUTH AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CHARLESTON...INGALLS AND CIMARRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3756 10064 3800 10066 3800 10037 3770 10022
TIME...MOT...LOC 0044Z 342DEG 25KT 3801 10059

HAIL...1.75IN
WIND...60MPH

$$

RUSSELL
2 follow-up statements
866 
WWUS53 KDDC 260122
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
822 PM CDT THU JUL 25 2013

KSC069-260145-
/O.CON.KDDC.SV.W.0215.000000T0000Z-130726T0145Z/
GRAY KS-
822 PM CDT THU JUL 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRAY COUNTY
UNTIL 845 PM CDT...

AT 819 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF KALVESTA TO 8 MILES SOUTHWEST OF
CHARLESTON...AND MOVING SOUTH AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
CIMARRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3756 10064 3800 10066 3800 10037 3770 10022
TIME...MOT...LOC 0122Z 354DEG 23KT 3790 10023 3775 10063

HAIL...1.00IN
WIND...70MPH

$$

RUSSELL
652 
WWUS53 KDDC 260144
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
844 PM CDT THU JUL 25 2013

KSC069-260154-
/O.EXP.KDDC.SV.W.0215.000000T0000Z-130726T0145Z/
GRAY KS-
844 PM CDT THU JUL 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR GRAY COUNTY WILL EXPIRE AT 845
PM CDT/745 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...GUSTY WINDS TO 50 MPH AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3756 10064 3800 10066 3800 10037 3770 10022
TIME...MOT...LOC 0144Z 354DEG 23KT 3776 10021 3761 10061

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:25 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 25, 6:25 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
625 PM CDT THU JUL 25 2013

...UPDATED AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 327 PM CDT THU JUL 25 2013

THE 12Z UPPER AIR ANALYSIS DEPICTED A 500 MILLIBAR SHORTWAVE AND
THERMAL TROUGH OVER THE EASTERN SLOPES OF THE ROCKIES IN NORTHERN
COLORADO AND WYOMING. WATER VAPOR LOOPS INDICATE THIS SYSTEM MOVING
OUT OVER THE HIGH PLAINS THIS AFTERNOON. AT THE SURFACE, LOW
PRESSURE WAS LOCATED OVER EAST CENTRAL COLORADO. A WARM FRONT
EXTENDED EAST INTO KANSAS SOUTH OF GOODLAND, HAYS AND GREAT BEND. A
COOL FRONT EXTENDED WESTWARD FROM THE LOW INTO THE FRONT RANGE. THE
REGIONAL RADAR MOSAIC SHOWS A CONTINUING AREA OF WARM ADVECTION
SHOWERS GRADUALLY PROPAGATING EAST THROUGH CENTRAL KANSAS.
THUNDERSTORMS WERE STARTING TO DEVELOP ALONG THE WARM FRONT IN
CENTRAL KANSAS. OTHER THUNDERSTORMS WERE NOW BEGINNING TO SHOW UP IN
NORTHWEST KANSAS AND OVER FAR SOUTHEAST COLORADO IN AN AREA OF LOW
LEVEL CONVERGENCE.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 327 PM CDT THU JUL 25 2013

FOR THIS EVENING, THE SHORTWAVE TROUGH CONTINUES SOUTHEAST ACROSS
THE CENTRAL HIGH PLAINS. THE NAM SHOWS THE SURFACE LOW TRACKING OUT
ACROSS WESTERN KANSAS. EXPECT THUNDERSTORMS TO CONTINUE TO DEVELOP
AND BECOME MORE NUMEROUS THROUGH THE LATE AFTERNOON AND EARLY
EVENING HOURS . THE LATEST RUNS OF THE HIGH-RES RAPID REFRESH SHOW
TWO DISTINCT AREAS OF THUNDERSTORMS. THE SOUTHEAST COLORADO
THUNDERSTORMS CONTINUE TO DEVELOP INTO WESTERN KANSAS THROUGH THE
LATE AFTERNOON. THE MODEL ALSO SHOWS THUNDERSTORMS OVER NORTHWEST
KANSAS BECOMING MORE NUMEROUS AND ALSO SPREADING SOUTHEASTWARD
THROUGH THE EVENING HOURS. WILL MAINTAIN THE LIKELY POPS THAT ARE
CURRENTLY IN THE FORECAST AND SHIFT THE AREA OF HIGHEST POPS
SOUTHEASTWARD AS THE NIGHT GOES ON.

THUNDERSTORMS SHOULD BE MOVING OUT OF SOUTH CENTRAL KANSAS BY 12Z
SATURDAY. AS THE FRONT MOVES SOUTHWARD LATER TONIGHT, THERE COULD BE
AREAS OF LOW STRATUS DEVELOPING ALONG WITH SOME AREAS OF MIST OR
FOG. WINDS WILL BE INCREASING FROM THE NORTH BY FRIDAY MORNING AND
WILL GRADUALLY COME AROUND TO THE NORTHEAST DURING THE DAY AS THE
SURFACE HIGH PRESSURE RIDGE BUILDS SOUTHWARD INTO EASTERN KANSAS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 248 PM CDT THU JUL 25 2013

FRIDAY NIGHT/SATURDAY:

SURFACE WINDS WILL EVENTUALLY VEER FROM NORTHEASTERLY TO SOUTHERLY THROUGH
OVERNIGHT FRIDAY AS HIGH PRESSURE SHIFTS OFF TO THE EAST IN THE WAKE
OF THE DEPARTING SYNOPTIC TROF. OVERNIGHT LOWS WILL BE IN THE LOWER
60S DEG F AS A DRIER AIR MASS ADVECTS IN. ON SATURDAY, UPSLOPE FLOW
ACROSS THE HIGH PLAINS MAY LEAD TO LATE AFTERNOON CONVECTION. HAVE GONE
WITH SLIGHTLY COOLER MAXIMUMS AS THE ECMWF SHOWS HIGHER RH'S IN THE
850-700 HPA LAYER. MAXIMUMS WILL BE THE COOLEST NEAR HAYS AND THE WARMEST
NEAR ELKHART (VALUES 82-90 DEG F). SEVERE WEATHER CANNOT BE RULED OUT
EITHER AS AN 80 KT 250 HPA JET MOVES ACROSS THE REGION BY EVENING.

SUNDAY:

LOW LEVEL WARM AIR ADVECTION/THETA-E ADVECTION WILL LEAD TO ANOTHER
CONVECTIVE DAY ACROSS SOUTHWEST KANSAS SUNDAY. HAVE THE HIGHEST PRECIPITATION
PROBABILITIES UP NORTH CLOSER TO THE NOSE OF THE 850 HPA THETA-E AXIS
AND BAROCLINIC ZONE. MAXIMUMS WILL BE IN THE MID 80S DEG F AS THE LOW
LEVEL WARM PLUME ADVECTS FARTHER EAST.

MONDAY AND BEYOND:

WESTERLY FLOW WILL CONTINUE ACROSS THE CENTRAL AND NORTHERN PLAINS THROUGH
THE REST OF THE PERIOD. THIS AND CONTINUED UPSLOPE FLOW WILL SET THE
STAGE FOR POTENTIAL MCS DEVELOPMENT. IT IS DIFFICULT TO PINPOINT THUNDERSTORM
PLACEMENT AND TIMING THIS FAR OUT, SO WILL CONTINUE WITH THE ALLBLEND
PRECIPITATION PROBABILITIES FOR NOW. HIGHS WILL BE AROUND 90 DEG F WITH
LOWS AROUND 70 DEG F ON AVERAGE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 619 PM CDT THU JUL 25 2013

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AHEAD OF AN UPPER LEVEL
TROUGH AS IT CROSSES WESTERN KANSAS EARLY TONIGHT. BASED ON TIMING
OF THE UPPER TROUGH, HRRR, 18Z NAM/BUFR SOUNDINGS, AND RADAR
TRENDS THE BETTER CHANCES FOR CONVECTION AT HAYS WILL BE POSSIBLE
FROM 02Z UNTIL 05Z. AT DDC AND GCK THE CONVECTION CHANCES APPEAR
POSSIBLE THROUGH MIDNIGHT, HOWEVER THE LATEST RADAR TRENDS
SUGGESTED THIS CONVECTION WILL MOVE NORTHEAST AND SOUTH OF THE
AIRPORTS SO WILL CARRY ONLY VCTS FOR SEVERAL HOURS EARLY TONIGHT
AT DDC AND GCK. CLOUD BASES WERE ABOVE 3000FT SO VFR CONDITIONS
ARE EXPECTED. AS THIS UPPER WAVE/CONVECTION MOVES EAST OF THE AREA
THE SURFACE WINDS WILL BECOME NORTHEAST AND DECREASE TO 10KTS OR
LESS. LOW LEVELS WILL SATURATE TOWARDS DAYBREAK SO SOME EARLY
MORNING STATUS AND FOG WILL BE POSSIBLE. AT THIS TIME HAVE DECIDE
TO KEEP CIGS AND VSBYS AT DDC AND GCK IN THE MVFR CATAGORY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  65  86  62  84 /  60  10  10  20
GCK  63  86  61  86 /  70  10  10  30
EHA  63  87  62  90 /  30  10  10  30
LBL  65  87  62  88 /  70  10   0  20
HYS  63  85  62  82 /  60  10  10  30
P28  67  84  64  83 /  70  10  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...GERARD
SHORT TERM...GERARD
LONG TERM...SUGDEN
AVIATION...BURGERT
Hazardous weather outlook, Jul 25, 11:11 AM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1111 AM CDT THU JUL 25 2013

KSZ030-031-043>046-061>066-074>081-084>090-261000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1111 AM CDT THU JUL 25 2013 /1011 AM MDT THU JUL 25 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PORTIONS
OF CENTRAL AND WESTERN KANSAS THIS AFTERNOON AND EVENING. ANY
STORM THAT DEVELOPS MAY BECOME SEVERE CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH. SOME OF THE
STORMS COULD ALSO PRODUCE VERY HEAVY RAINFALL THAT COULD PRODUCE
LOCALIZED FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGHOUT THE WEEKEND
INTO EARLY NEXT WEEK. HOWEVER, IT IS TOO EARLY TO DETERMINE
WHETHER WIDESPREAD SEVERE WEATHER IS EXPECTED OR NOT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED FOR HAIL AND WIND REPORTS THIS AFTERNOON
AND EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

GERARD

In the hours before

Special weather statement, Jul 25, 5:01 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
501 PM CDT THU JUL 25 2013

KSZ043-044-252245-
LANE-SCOTT-
501 PM CDT THU JUL 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SCOTT AND NORTHWESTERN
LANE COUNTIES...

AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SCOTT STATE LAKE...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3852 10040 3836 10113 3870 10111 3870 10042
TIME...MOT...LOC 2201Z 261DEG 30KT 3866 10097

RUSSELL
Local storm report, Jul 25, 5:06 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
506 PM CDT THU JUL 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             6 SSW KENDALL           37.86N 101.59W
07/25/2013  E1.75 INCH       HAMILTON           KS   PUBLIC

&&

RBURG
Special weather statement, Jul 25, 5:34 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
534 PM CDT THU JUL 25 2013

KSZ084-085-252330-
MORTON-STEVENS-
534 PM CDT THU JUL 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORTON AND WESTERN
STEVENS COUNTIES...

AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RICHFIELD...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3721 10191 3737 10172 3739 10121 3699 10149
      3699 10152
TIME...MOT...LOC 2235Z 276DEG 16KT 3721 10171

RUSSELL
Local storm report, Jul 25, 6:00 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
600 PM CDT THU JUL 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             5 S RICHFIELD           37.19N 101.77W
07/25/2013  E0.75 INCH       MORTON             KS   PUBLIC

&&

RBURG
Special weather statement, Jul 25, 6:10 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
610 PM CDT THU JUL 25 2013

KSZ030-043>045-063-064-260045-
FINNEY-HODGEMAN-LANE-NESS-SCOTT-TREGO-
610 PM CDT THU JUL 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR LANE...NORTHEASTERN FINNEY...
NORTHWESTERN HODGEMAN...SOUTHEASTERN SCOTT...TREGO AND WESTERN NESS
COUNTIES...

AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
GOVE TO 11 MILES EAST OF FRIEND...MOVING SOUTHEAST AT 25 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3913 9960 3802 10025 3825 10089 3871 10065
      3870 10016 3912 10015
TIME...MOT...LOC 2310Z 296DEG 20KT 3892 10036 3828 10069

RUSSELL
Special weather statement, Jul 25, 6:27 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
627 PM CDT THU JUL 25 2013

KSZ084-085-260015-
MORTON-STEVENS-
627 PM CDT THU JUL 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORTON AND
SOUTHWESTERN STEVENS COUNTIES...

AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF FETERITA...MOVING SOUTHEAST AT
25 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3699 10171 3708 10174 3715 10146 3700 10120
TIME...MOT...LOC 2326Z 309DEG 23KT 3701 10148

RUSSELL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:17 PM CDTSevere Thunderstorm WarningDDCFinney, Lane58 min
Jul 25, 7:58 PM CDTSevere Thunderstorm WarningDDCFinney, Haskell47 min
Jul 25, 8:10 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman65 min
Jul 25, 9:20 PM CDTFlash Flood WarningDDCEllis, Trego6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.